hairloss with Halaven

I just had my second treatment to finish my 1st cycle of Halaven. When will my hair fall out?

Report post

11 replies. Join the discussion

Halaven may/may not make your hair 'fall out'. Sometimes it only causes 'thinning'. With most chemos that involve alopecia, it can happen after 2-6 weeks. When it does happen, you'll know.

Report post

I have already lost my hair twice on other drugs. It is just growing back.. Maybe about 2 inches long. Just wondering. The chemo that I did and had 2 tumors grow while doing it, I did not lose my hair.. So, I know if I lose my hair , it is working.

Report post

Well......that's certainly one way of looking at it. What about the slow growing hair, with no loss?........The loss doesn't really reflect MBC lassooing..............Some that work really well can leave you with a thicker head of hair. It varies by individuals. The same as with one chemo makes you nausea or not. There's no definite 'yes', nor 'no' answer. Your hair looks cute in your picture. Hopefully, you'll not lose it.

Report post

i just read your story...you have had such a journey! I hope you keep your hair...but even more than that I hope Halaven squashes your cancer.

Report post

I had 22 cycles and had few problems. My hair didn't fall out but it did thin but I could live with that.
It had kept my bone and eye mets stable but my onc decided to give me a chemo holiday and put me on Tamoxifen. He waited two months to put me on Tamoxifen and now my markers are rising...
I think you will find Havalen easy and it is a chemo that helps a lot of people.
Be positive,
Joyce

Report post

thank you and good luck to us all!! So far, I have alot of hip and leg pain.. I do mean alot. But, not quite as bad as Abraxine.

Report post

For me the hair loss started about a week after my second dose. I ended up shaving it during the second cycle and with each dose I lose a bit more hair. I have had three full cycles (6 doses) and I have lost about 75% of my hair. The remaining 25% seems to be growing. Really weird.

Report post

Thank you, That is what I was afraid of. My son is getting married Sept 21st and I guess I will wear a wig. Dont care any other time but, I dont want focus on me. How about weight loss/gain? I have gained 70 lbs with my other chemos. However , they say I can lose to fast on this...please tell me it's true

Report post

Yep, just after my second treatment, I started to lose my hair...so I shaved it, but it is growing back....although i look like I have a tonsure....and I more resemble Golum than me. Since I'm still on it I am amazed to see how much hair I have.

Report post

Hello ShirleyJJack:

I have been on Halaven for a couple of cycles now. My hair started to fall out after the second cycle, my hair was shoulder length and I cut it really short. It is still falling out, very thin but manageable and I do not want to shave my head unless I have to. Good lucky with your sons wedding, your hair and your treatments.

Report post

well, I have had 2 full cycles (4 doses) and I still have my hair but, eye brows and lashes are almost gone. Made it to wedding with hair. YAY

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Advertisement

Advertisement

Discussion topics

Community leaders